Extremal weights and a tameness criterion for mod p Galois representations (with Daniel Le, Bao V. Le Hung, Stefano Morra), preprint [pdf] .
Serre weights for wildly ramified three-dimensional Galois representations (with Daniel Le, Bao V. Le Hung, Stefano Morra), preprint [pdf] .
G-valued crystalline deformation rings in the Fontaine-Laffaille range (with J. Booher), to appear in Compositio [pdf] .
Local models for Galois deformation rings and applications (with Daniel Le, Bao V. Le Hung, Stefano Morra), to appear in Inventiones Mathematicae [pdf] .
Reductions of 2-dimensional semistable representations with large L-invariant (with John Bergdall, Tong Liu), to appear in JIMJ [pdf] .
Reductions of some two-dimensional crystalline representations via Kisin modules (with John Bergdall), IMRN (2022), no. 4, 3170-3197. [pdf] .
A Harder-Narasimhan theory for Kisin modules (with Carl Wang Erickson), Alg. Geometry 7 (2020), no. 6, 645-695 [slides] [pdf] .
Serre weights and Breuil's lattice conjecture in dimension three (with Daniel Le, Bao V. Le Hung, Stefano Morra), Forum of Math, Pi 8 (2020), e5, 135p. [pdf] .
Compatible systems of Galois representations associated to the exceptional group E6 (with G. Boxer, F. Calegari, M. Emerton, K. Madapusi Pera, S. Patrikis), Forum of Math, Sigma 7 (2019), e4, 29p. [pdf] .
Weight elimination in Serre-type conjectures (with Daniel Le, Bao V. Le Hung), Duke Math. J. 168 (2019), no. 13, 2433-2506 [pdf] .
Moduli spaces of Kisin modules with descent data and parahoric local models (with Ana Caraiani) Ann. Sci. de l'ENS 51 (2018), no. 1, 181-213. [pdf] .
Potentially crystalline deformation rings and Serre weight conjectures (with D. Le, B. V. Le Hung, S. Morra) Inventiones Mathematicae 212 (2018), no. 1, 1-107. [summary] [pdf] .
Local models for Weil-restricted groups Compositio Mathematica 152 (2016), no. 12, 2563-2601. [pdf].
Potentially crystalline deformation rings in the ordinary case (with Stefano Morra) Annales de l'Institut Fourier 66 (2016), no. 5, 1923-1964. [pdf].
G-valued crystalline representations with minuscule p-adic Hodge type, Algebra & Number Theory 9 (2015), no. 8, 1741-1792. [pdf]